# SDR HEEA083936

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 4,040 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Beam
- Part number: 407010201105
- Part serial: TI645
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,074 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR PICKUP WIRING BUNDLE CHAFED PYLON BEAMS.  DAMAGE .035 OF AN INCH IN AREA WITH NO DAMAGE ALLOWED.
